# SDR DLM88980473

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Mask
- Condition: Failed
- Location: Rt Cockpit
- Component: MC1004101
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S O2 MASK HARNESS FAILED WHILE ATTEMPED TO USE IN FLT.  REPLACED FIRST OFFICERS MASK ASSEMBLY.
